Dichotomy of ergodic measures on linear spaces
Matematičeskie zametki, Tome 58 (1995) no. 6, pp. 942-944
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_58_6_a17,
author = {S. G. Khaliullin},
title = {Dichotomy of ergodic measures on linear spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {942--944},
year = {1995},
volume = {58},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_6_a17/}
}
S. G. Khaliullin. Dichotomy of ergodic measures on linear spaces. Matematičeskie zametki, Tome 58 (1995) no. 6, pp. 942-944. http://geodesic.mathdoc.fr/item/MZM_1995_58_6_a17/
[1] Kakutani S., Ann. Math., 49 (1948), 214–224 | DOI | MR | Zbl
[2] Feldman J., Pacific J. Math., 8 (1958), 669–708
[3] Hajek J., Czech. Math. J., 8 (1958), 610–618 | MR | Zbl
[4] Fernique X., Ann. Inst. H. Poincare, 20 (1985), 165–175 | MR
[5] Kanter M., Math. Proc. Camb. Phil. Soc., 81 (1977), 249–252 | DOI | MR | Zbl
[6] Okazaki Y., Ann. Inst. H. Poincare, 21:4 (1985), 393–400 | MR | Zbl